Author = M. M. Zahedi
Number of Articles: 5
1. Multidimensional fuzzy finite tree automata

Volume 16, Issue 5, September and October 2019, Pages 155-167

S. Moghari; M. M. Zahedi


2. ADMISSIBLE PARTITION FOR BL-GENERAL FUZZY AUTOMATON

Volume 15, Issue 7, September and October 2018, Pages 79-90

M. Shamsizadeh; M. M. Zahedi; Kh. Abolpour


3. GENERAL FUZZY AUTOMATA BASED ON COMPLETE RESIDUATED LATTICE-VALUED

Volume 14, Issue 5, September and October 2017, Pages 103-121

K. Abolpour; M. M. Zahedi


4. MINIMAL AND STATEWISE MINIMAL INTUITIONISTIC GENERAL L-FUZZY AUTOMATA

Volume 13, Issue 7, November and December 2016, Pages 131-152

M. Shamsizadeh; M. M. Zahedi


5. Bisimulation for BL-general fuzzy automata

Volume 13, Issue 4, July and August 2016, Pages 35-50

M. Shamsizadeh; M. M. Zahedi; K. Abolpour